# SDR DL73S954638

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Studs
- Condition: Pulled Loose
- Location: Nr 1 Engine
- Component: 780650
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW OIL QTY LIGHT ON - THEN LOW OIL PRESS LIGHT.  ENGINE SHUT-DOWN.  MTC SENT FROM ATL - REPLACED 2 STUDS FOUND PULLED LOOSE ON THE GEARBOX.  HAD TO INSTALL HELICOIL.
